Every antidepressant around . They would work for a while then start making my depression worse. I understAnd now that this an inherited disease. I'm working with a wonderful doctor now who has diagnosed me with bipolar depression. She just started me on 40 mg of latuda then I'm to up to 60 mugs after a week. My question is this -- I've taken it now for5 days and I think it is already helping my depression. I take it with lunch (350 cals). Then about an hour later I start getting so restless I can't lie down, concentrate on anything, sit down, etc. if I force myself to keep moving it lessens after a while. Today when I started experiencing those symptoms I took a shower and just walked back and forth through the house. I feel fine now . It goes away after a couple hours. Will this go away after I've been on the Medes for a while?
I am glad that you feel Latuda is working for you. It can cause restlessness and can be activating, Hopefully the side effects will lessen with time for you. You may want to see if the 40 mg works and may lessen the restlessness. It may resolve with time, 4-6 weeks. Only time will tell. Talk to your doctor about a lower dose and if you can work up slowly. I have also tried many meds. I hope Latuda works for you.
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2015 • 2 answers
Posted 24 Jul 2016 • 1 answer
Posted 16 Nov 2016 • 1 answer
Posted 6 Feb 2017 • 7 answers
Posted 17 May 2018 • 3 answers